started sugar pills 2 days early to get period earlier

Gynecology questions

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
countrygirl10
Guest
Posts: 1
Joined: Wed Mar 03, 2010 10:05 pm
Gender: Female

started sugar pills 2 days early to get period earlier

Postby countrygirl10 » Wed Mar 03, 2010 10:25 pm

Hi- so last month, I wanted to get my period earlier so I wouldn't have it for my birthday. I started my sugar pills on my 2nd to the last active pill. ( I have the 28-day ortho tri cyclen). Since doing so, my boyfriend and I have messed around- he's never came inside of me though. This coming Friday the 5th I'm supposed to start my sugar pill again but Tuesday the 2nd, I had some cramping, lower back pain, and brownish vaginal discharge. The discharge occured again the next day. I've been on BC for 4 years and have always been religious in taking it until I started my sugar pills early last month. Could this abnormalness be due to hormonal fluctuations because I messed with my cycle or should I have cause for other concern? Thanks!

User avatar
Debbie Miller, RN
Nurse
Posts: 4746
Joined: Mon Apr 16, 2007 2:41 pm
Gender: Female
Location: USA

Re: started sugar pills 2 days early to get period earlier

Postby Debbie Miller, RN » Thu Mar 04, 2010 6:37 pm

Hello,
I think you're right on the money with your guess about hormonal fluctuation. I would not be alarmed at all, just continue to take the pills as directed. Many women manipulate periods this way but it does no harm.

Best wishes.
The answers in online forums are for information only and are not intended to substitute for medical advice and care. Please see your personal health care provider for further evaluation of your individual case.

Debbie Miller, RN


Return to “Gynecology”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.